The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1015 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 3, 1998, pp. 675–690
DOI: 10.4171/ZAA/844

Published online: 1998-09-30

On the Stabilization of the Inversion of Some Kontorovich-Lebedev Like Integral Transforms

Hans-Jürgen Glaeske[1] and Semyon B. Yakubovich[2]

(1) Friedrich-Schiller-Universität Jena, Germany
(2) Faculdade de Ciências do Porto, Portugal

In this paper we construct a special type of regularization operators for the Kontorovich-Lebedev type integral transforms to stabilize their inversion in weighted $L_{\nu, p} spaces. Some estimates of norms in these spaces are obtained.

Keywords: Kontorovich-Lebedev transform, Lebedev-Skalskaya transforms, index transforms, Macdonald function

Glaeske Hans-Jürgen, Yakubovich Semyon: On the Stabilization of the Inversion of Some Kontorovich-Lebedev Like Integral Transforms. Z. Anal. Anwend. 17 (1998), 675-690. doi: 10.4171/ZAA/844